MathSciNet Relay Station
MathSciNet bibliographic data
MR2739477 30C45 (45P05)
Breaz, Nicoleta; Breaz, Daniel; Darus, Maslina Convexity properties for some general integral operators on uniformly analytic functions classes. Comput. Math. Appl. 60 (2010), no. 12, 3105–3107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement